Ein Satz über orthogonal abgeschlossene Unterräume.

E. Ogg

Commentarii mathematici Helvetici (1969)

  • Volume: 44, page 117-119
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ogg, E.. "Ein Satz über orthogonal abgeschlossene Unterräume.." Commentarii mathematici Helvetici 44 (1969): 117-119. <http://eudml.org/doc/139386>.

author = {Ogg, E.},
journal = {Commentarii mathematici Helvetici},
pages = {117-119},
title = {Ein Satz über orthogonal abgeschlossene Unterräume.},
url = {http://eudml.org/doc/139386},
volume = {44},
year = {1969},

AU - Ogg, E.
TI - Ein Satz über orthogonal abgeschlossene Unterräume.
JO - Commentarii mathematici Helvetici
PY - 1969
VL - 44
SP - 117
EP - 119
UR - http://eudml.org/doc/139386
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.